RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 20, Issue 1  


Numerical Verification of the Steepness of Three and Four Degrees of Freedom Hamiltonian Systems
Gabriella Schirinzi, Massimiliano Guzzo
1
Kustaanheimo–Stiefel Regularization and the Quadrupolar Conjugacy
Lei Zhao
19
Dynamics of the Finite-dimensional Kuramoto Model: Global and Cluster Synchronization
Vladimir N. Belykh, Valentin S. Petrov, Grigory V. Osipov
37
Admissibility and Nonuniform Exponential Trichotomies
Luis Barreira, Davor Dragičević, Claudia Valls
49
On the Stability of a Planar Resonant Rotation of a Satellite in an Elliptic Orbit
Boris S. Bardin, Evgeniya A. Chekina, Alexander M. Chekin
63
Simultaneous Separation for the Neumann and Chaplygin Systems
Andrey V. Tsiganov
74
A $\lambda$-lemma for Normally Hyperbolic Invariant Manifolds
Jacky Cresson, Stephen Wiggins
94
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020